# SDR ARWA20060802

- Difficulty date: August 21, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N478CT
- Make and model: Doug DC-10-30F
- Aircraft serial: 47819
- Aircraft time: 83,591 hours, 18,865 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Lack Of Lube
- Location: Wings
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: B

## Discrepancy

WHEN SELECTING FLAP 15, THE FLAP DISAGREE LIGHT CAME ON AND HAD A SLIGHT ROLL TO THE RIGHT.  PERFORMED ABNORMAL CHECK FOR NO FLAPS.  LUBED LT & RT WING FLAP AND SLAT SYSTEM IAW MM 12-21-04.  PERFORMED TEST FLAP MECHANICAL CONTROL AND TEST FLAP HYDRAULIC ACTUATOR IAW MM 24-50-00.  FOUND NORMAL.  PERFORMED TEST FLAP POSITION INDICATION SYSTEM, FOUND WITHIN LIMITS.
